# SDR DALA1314910682

- Difficulty date: May 13, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 64,959 hours, 29,904 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Jackscrew
- Part number: 251N41563
- Condition: Corroded
- Location: Nr 6 Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF INBD MAIN FLAP,  FOUND NR 6 FLAP TRACK JACKSCREW TO BE PITTED AND RUSTED.  R & R PARTS IAW AMM 27-51-11-424-02
